Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the quasi-hereditary property for staggered sheaves


Author: Pramod N. Achar
Journal: Trans. Amer. Math. Soc. 362 (2010), 4735-4753
MSC (2010): Primary 14F05, 18G05
Published electronically: April 21, 2010
MathSciNet review: 2645048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be an algebraic group over an algebraically closed field, acting on a variety $ X$ with finitely many orbits. Staggered sheaves are certain complexes of $ G$-equivariant coherent sheaves on $ X$ that seem to possess many remarkable properties. In this paper, we construct ``standard'' and ``costandard'' objects in the category of staggered sheaves, and we prove that that category has enough projectives and injectives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F05, 18G05

Retrieve articles in all journals with MSC (2010): 14F05, 18G05


Additional Information

Pramod N. Achar
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803
Email: pramod@math.lsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-10-04996-2
Received by editor(s): October 16, 2008
Published electronically: April 21, 2010
Additional Notes: The author was partially supported by NSF Grant DMS-0500873.
Article copyright: © Copyright 2010 American Mathematical Society